# SDR IXXA2024041502

- Difficulty date: March 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Dented
- Location: Bs 1390 S34-35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, ZONE 100, STA 1390 +/- BETWEEN S34L - S35L, 27 +/- INCHES FORWARD OF BULK CARGO DOOR FORWARD EDGE, IS DENTED
